# SDR ASAA2017110522483

- Difficulty date: November 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,727 hours, 2,241 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 0000
- Condition: Dirty
- Location: S2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000,  FOUND FAULT MESSAGE IN HISTORY FOR NR 1 ENGINE, MESSAGE 77-10851.   THE BOTTOM RIGHT EGT SIGNAL T49552 IS OUT OF RANGE.  ACFT GROUNDED.   TROUBLESHOT, REPAIRED AND TESTED.  TESTED  FIM 77-21, 802.  CLEANED THE S2 PROBE IAW AMM 77-21-00-140-801, TESTED GOOD IAW AMM 73-21-00, MONITOR T49.5 TEMPS ON ENGINE IDLE RUN GOOD IAW FIM 77-21, 802.
